On the fixed part of certain linear systems on surfaces
Compositio Mathematica, Tome 51 (1984) no. 2, p. 237-242
@article{CM_1984__51_2_237_0,
     author = {Benveniste, Xavier},
     title = {On the fixed part of certain linear systems on surfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {237-242},
     zbl = {0542.14004},
     mrnumber = {739736},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_237_0}
}
Benveniste, Xavier. On the fixed part of certain linear systems on surfaces. Compositio Mathematica, Tome 51 (1984) no. 2, pp. 237-242. http://www.numdam.org/item/CM_1984__51_2_237_0/

[1] O. Zariski: The theorem of Riemann Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math. 76 (3) (1962) 560-615. | MR 141668 | Zbl 0124.37001

[2] M. Artin: On isolated rational singularities of surfaces. Amer. J. Math. 88 (1966) 129-136. | MR 199191 | Zbl 0142.18602